# SDR WX0A071292

- Difficulty date: August 31, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991151465
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 148 RIGHT LONGERON 6R HAS 2 EA GOUGES IN RADIUS OUT OF LIMITS.  REPAIRED FRAME BY CUTTING OUT DAMAGE, ADDING FILLER & DOUBLER IAW SRM 51-70-5.
